01-16-05, 02:15 AM
something I noticed when taking 10mg barr branded generic dextramphetamine, I feel this weird feeling in the middle of my chest. it's not like a pain or anything, but an unnatural feeling that passes once the medication goes through my system.
anyone experience anything similar?
01-16-05, 10:09 AM
Could be anxiety- often tightness in your chest is a symptom of a panic attack. Are you prone to anxiety or panic attacks? I'd stop taking it and talk to my doctor just to be on the safe side - in case it's indicitive of a more serious problem. You'd expect pain if it was heart "trouble" but it isn't worth the risk. Have you taken dexedrine for a while, or are you new to it? Has this happened only once or multiple times?
01-16-05, 10:21 AM
never have I had a panic attack or an anxiety attack. I haven't taken dexedrine very much, only when I need to for class and such. I'm not too keen on the brand I have anyhow, I'm waiting a month so I can get a new prescription to get some better quality pills.